# SDR TWAA9814601

- Difficulty date: September 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9306T
- Make and model: Doug DC-9-83
- Aircraft serial: 49567
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Safety Strap
- Condition: Out Of Position
- Location: Pax Door
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ON CLIMB-OUT, R1 DOOR HAD AN AIR NOISE.  SAFETY STRAP CAUGHT IN DOOR.  STRAP WAS STOWED.  CHECK-C1.
